# SDR DALA2016102607665

- Difficulty date: November 5, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 40,373 hours, 27,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT LATCH ATTACH LUG SEEN UNDER FLOOR PANEL 221EF, AT 1R DOOR.  REPLACED FITTING PER DWG 9936534.
